Numerical solution of RLW equation using radial basis functions


Dag İ. , DERELİ Y.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.87, no.1, pp.63-76, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1080/00207160801965255
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.63-76

Abstract

The numerical solution of the regularized long wave equation is investigated by means of the meshless method based on collocation with the well-known radial basis functions (RBFs). Single solitary wave motion, two solitary wave interaction and wave undulation are studied. Results of the meshless method with different RBFs are compared.